Journal Article

Height, Leg Length, and Cancer Risk: A Systematic Review

D. Gunnell, M. Okasha, G. Davey Smith, S. E. Oliver, J. Sandhu and J. M. P. Holly

in Epidemiologic Reviews

Published on behalf of Johns Hopkins Bloomberg School of Public Health

Volume 23, issue 2, pages 313-342
Published in print January 2001 | ISSN: 0193-936X
Published online January 2001 | e-ISSN: 1478-6729 | DOI: http://dx.doi.org/10.1093/oxfordjournals.epirev.a000809
Height, Leg Length, and Cancer Risk: A Systematic Review

Show Summary Details

Journal Article.  0 words. 

Subjects: Public Health and Epidemiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.